MathSciNet Relay Station
MathSciNet bibliographic data
MR2366969 20E18
Kochloukova, Dessislava H.; Zalesskii, Pavel A. Profinite and pro-$p$ completions of Poincaré duality groups of dimension 3. Trans. Amer. Math. Soc. 360 (2008), no. 4, 1927–1949.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement